MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/ijp.ijp_818_25

Медицинская библиотека · Indian journal of pharmacology · 2026

Nivolumab-induced folliculitis: A case of immune-related cutaneous adverse reaction.

Sankar P Akshay, Prabha Neel

Клинический случайСтатьяПеревод в очереди

Аннотация

Nivolumab, a human IgG4 PD-1 immune checkpoint inhibitor antibody, blocks PD-1 and can restore anticancer immune responses by impairing T-cell suppression via the PD-1 pathway. Nivolumab is generally well-tolerated, with fewer treatment-related adverse events (AEs) than other systemic therapies. Here we report a case of nivolumab-induced folliculitis involving the lower limbs in a 35-year-old male. The patient had multiple follicular-based pustules over the bilateral legs with surrounding erythema. The patient was treated with topical steroids, which resulted in complete resolution.

Для цитирования: Sankar P Akshay, Prabha Neel. Nivolumab-induced folliculitis: A case of immune-related cutaneous adverse reaction.. Indian journal of pharmacology. 2026. DOI: 10.4103/ijp.ijp_818_25.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.